# SDR CALA2025041603886

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 81,747 hours, 30,015 cycles
- Engine: Cfmint CFM567B24B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: SET3401613030
- Part serial: 04762
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,696 hours, 1,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

CREW DEBRIEF - ON ROTATION. FELT THUMP. ON CLIMB #2 ENGINE STALLED 3 TIMES. REDUCED POWER, ENGINE QUIT STALLING. ONCE LEVELED OUT.ACCOMPLISHED CHECKLIST. SHUT ENGINE DOWN. NO SEVER VIBRATION. AT ROTATION FLT CREW OBSERVED A RABBIT INGESTED #2 ENGINE, ENGINE STALLED 3 TIMES DURING CLIMBOUT. SLIGHT VIBRATION FELT AND INDICATED,, CREW LEVELED OFF AND ENGINE SHUTDOWN.  PAX REPORTED FLASH FROM TAIL OF ENGINE. INSPECTION FOUND NO EVIDENCE OF FIRE, MISSING STATORS, MISSING FAN BLADES, INLET GUIDE VANES, NO DAMAGE OR MISSING TURBINE BLADES. SEE LOG PAGES, 453016, 4503910, 4502575, 4502233, 4499460, 4499436, 4499376 AND 4499336 FOR WORK ACCOMPLISHED.   FAN BLADE AND PLATFORM CHANGE, BOROSCOPE INSPECTION, ENGINE RUNS AND DEBRIS CLEAN-UP. ADDING MATERIALS FOR BLADE SET PARTS INFO ADDED.  BLADE SET REMOVED WAS SN 0653 ON 4-14
